Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 52, NWS Green Bay, WI

June 3, 20174 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 3, 2017, 7:13 PM CDT for 4 counties in Wisconsin. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2017, 7:13 PM CDT (00:13 UTC)
Expired
Jun 3, 2017, 8:15 PM CDT
In force
62 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Marinette County, WI, Menominee County, WI, Oconto County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 64 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:20 PM CDTTSTM WND GST 37Chambers Island, WI
Jun 3, 7:37 PM CDTTSTM WND DMGPeshtigo, WI3-4 TREES DOWN IN PESHTIGO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 3:15 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1554 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted.

347 
WUUS53 KGRB 040013
SVRGRB
WIC075-078-083-115-040115-
/O.NEW.KGRB.SV.W.0052.170604T0013Z-170604T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
713 PM CDT SAT JUN 3 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Southern Marinette County in northeastern Wisconsin...
  Eastern Menominee County in northeastern Wisconsin...
  Oconto County in northeastern Wisconsin...
  Eastern Shawano County in northeastern Wisconsin...

* Until 815 PM CDT.

* At 712 PM CDT, severe thunderstorms were located along a line
  extending from near Marinette to 8 miles southeast of Pound to 8
  miles south of Mountain, moving southeast at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Oconto around 720 PM CDT. 

Other locations impacted by these severe thunderstorms include
College Of Menominee Nation, Cullen, Underhill, Breed, Hofa Park,
Sobieski, Hayes, South Chase, Pensaukee and Landstad.

People at Memorial Park in Shawano should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4512 8737 4514 8740 4511 8753 4494 8759
      4490 8777 4469 8793 4468 8825 4459 8825
      4459 8860 4512 8873 4509 8800 4516 8771
      4511 8761 4514 8761 4512 8753 4517 8744
      4522 8740 4522 8726
TIME...MOT...LOC 0012Z 307DEG 54KT 4511 8751 4502 8789 4505 8851 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Kurimski
3 follow-up statements
801 
WWUS53 KGRB 040037
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
737 PM CDT SAT JUN 3 2017

WIC075-078-083-115-040115-
/O.CON.KGRB.SV.W.0052.000000T0000Z-170604T0115Z/
Marinette WI-Menominee WI-Oconto WI-Shawano WI-
737 PM CDT SAT JUN 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN MARINETTE...SOUTHEASTERN MENOMINEE...SOUTHERN OCONTO AND
EASTERN SHAWANO COUNTIES...

At 736 PM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Marinette to Oconto to near
Legend Lake, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Marinette, Shawano, Menominee, Oconto, Pulaski, Gillett, Navarino
Wildlife Area, Legend Lake, Keshena and Little Suamico.

People at Memorial Park in Shawano should seek safe shelter 
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground 
lightning. Seek shelter inside a well-built structure. Stay away 
from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4512 8737 4514 8741 4512 8753 4495 8759
      4490 8777 4469 8793 4468 8825 4459 8825
      4459 8860 4500 8870 4502 8803 4516 8771
      4511 8766 4510 8759 4511 8761 4514 8761
      4513 8752 4522 8740 4522 8726
TIME...MOT...LOC 0036Z 316DEG 40KT 4496 8752 4487 8790 4490 8851 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Bersch
292 
WWUS53 KGRB 040057
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
757 PM CDT SAT JUN 3 2017

WIC078-040105-
/O.CAN.KGRB.SV.W.0052.000000T0000Z-170604T0115Z/
Menominee WI-
757 PM CDT SAT JUN 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENOMINEE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
northeastern Wisconsin.

LAT...LON 4512 8737 4514 8741 4512 8753 4495 8759
      4490 8777 4469 8793 4468 8825 4459 8825
      4459 8860 4487 8849 4503 8801 4516 8771
      4511 8766 4510 8759 4511 8761 4514 8761
      4513 8752 4517 8744 4522 8740 4522 8726
TIME...MOT...LOC 0055Z 303DEG 27KT 4492 8813 4484 8821 4474 8842 

$$

WIC075-083-115-040115-
/O.CON.KGRB.SV.W.0052.000000T0000Z-170604T0115Z/
Marinette WI-Oconto WI-Shawano WI-
757 PM CDT SAT JUN 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN MARINETTE...SOUTHERN OCONTO AND EASTERN SHAWANO
COUNTIES...

At 755 PM CDT, severe thunderstorms were located along a line
extending from 12 miles west of Oconto to 6 miles southeast of
Gillett to 8 miles east of Shawano, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Marinette, Menominee, Oconto, Pulaski, Gillett, Navarino Wildlife
Area, Little Suamico, Peshtigo, Chase and Oconto Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground 
lightning. Seek shelter inside a well-built structure. Stay away 
from windows.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4512 8737 4514 8741 4512 8753 4495 8759
      4490 8777 4469 8793 4468 8825 4459 8825
      4459 8860 4487 8849 4503 8801 4516 8771
      4511 8766 4510 8759 4511 8761 4514 8761
      4513 8752 4517 8744 4522 8740 4522 8726
TIME...MOT...LOC 0055Z 303DEG 27KT 4492 8813 4484 8821 4474 8842 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Bersch
970 
WWUS53 KGRB 040112
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
812 PM CDT SAT JUN 3 2017

WIC075-083-115-040120-
/O.EXP.KGRB.SV.W.0052.000000T0000Z-170604T0115Z/
Marinette WI-Oconto WI-Shawano WI-
812 PM CDT SAT JUN 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARINETTE...SOUTHERN
OCONTO AND EASTERN SHAWANO COUNTIES WILL EXPIRE AT 815 PM CDT...
    
The storms which prompted the warning will move out of the area by 
815 pm CDT. Therefore the warning will be allowed to expire. However 
small hail, gusty winds to 35 mph and brief heavy rain are still 
possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
northeastern Wisconsin.

LAT...LON 4512 8737 4514 8741 4512 8753 4495 8759
      4490 8777 4469 8793 4468 8825 4459 8825
      4459 8860 4487 8849 4503 8801 4516 8771
      4511 8766 4510 8759 4511 8761 4514 8761
      4513 8752 4517 8744 4522 8740 4522 8726
TIME...MOT...LOC 0110Z 335DEG 28KT 4479 8781 4473 8813 4461 8832 

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:13 PM CDT, 0 minutes earlier.

Area forecast discussion, Jun 3, 7:13 PM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
713 PM CDT Sat Jun 3 2017

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Sunday
Issued at 234 PM CDT Sat Jun 3 2017

Main forecast focus remains on severe potential late this
afternoon/evening as a cold front moves into a moist, unstable air
mass sitting over WI. Even once this event ends later tonight,
there is concerns for thunderstorm potential Sunday afternoon as
another cold front/associated mid-level trough drops south through
the state.

The 19z MSAS surface analysis showed a ridge of high pressure that
stretched from eastern Ontario south to West Virginia. Another
ridge of high pressure was located over the northern/central High
Plains. In between, a cold front extended from south-central
Canada south-southeast to an area of low pressure over west-
central WI, then turned southwest into the central Plains. Visible
satellite imagery picked up on mid/high clouds along the cold
front, however cumulus clouds were starting to increase over
southern MN.

Anticipate convection to fire up shortly as the air mass over WI
has become unstable with MUCAPE values approaching 2500 J/KG over
north-central WI. This line of convection will then sweep across
the forecast area late this afternoon/evening hours for central
WI, early to middle evening for eastern WI with potential for
large hail and/or damaging winds. The higher risk of severe storms
remains over northern WI where shear is slightly stronger. These
showers/thunderstorms will also be efficient rain producers, thus
locally heavy rains are also possible with hourly rates of one-
half to one inch. A second line of showers/thunderstorms is
indicated by the models ahead of the true cold front late this
evening, however the atmosphere should have been worked over by
the previous convection, so do not expect any further strong
storms. All of this precipitation is expected to diminish from
northwest to southeast with skies beginning to clear for the
overnight hours. May see some patchy fog develop late as winds
become light and low-level moisture does not get scoured out. Min
temperatures to range from the lower to middle 50s north-central
WI, to the middle 60s over east-central WI (slightly cooler near
Lake MI).

Sunday morning looks quiet with the development of cumulus clouds
as daytime heating begins. Attention then focuses on a shortwave
trough that is forecast to drop south into northern WI Sunday
afternoon. Accompanying this mid-level trough will be a cold front
that also pushes south through at least northern WI by 00z Monday.
The lift provided by the front, in concert with increasing
instability (cooling temperatures aloft/daytime heating =
steepening lapse rates) plus increasing forcing from the shortwave
trough, all point to at least a chance for more showers and
thunderstorms (especially over the north). Will have to watch
these storms for possible intensification as the shear will be
stronger and if the instability can get strong enough, we could be
looking at marginally severe hail as wet-bulb heights will be
lower (compared to Saturday). Max temperatures to be in the middle
to upper 70s north-central, around 80 degrees near Lake MI and
lower to middle 80s south.

.LONG TERM...Sunday Night Through Saturday
Issued at 234 PM CDT Sat Jun 3 2017

Showers are possible Sunday evening across the eastern cwa as a
cold front pushes through the rest of the cwa. Once the front is
through the area, drier and cooler conditions are expected across
the western Great Lakes to start out the work week as a high
pressure system settles in across the region.

Dry weather will continue during the middle part of the week as
temperatures moderate a bit as the high shifts to the east and the
region gets on the backside of the aforementioned high. Later in
the work week the forecast gets a bit fuzzy as a slow moving low
pressure system tracks through the western Great Lakes region. NWP
models that far out differ quite a bit with respect to
precipitation chances across the area. However, with several mid-
level PV anomalies expected to track through the area it seems
like a chance for showers is not unreasonable late in the work
week, especially with the boost diurnal heating will provide.
Modest instability may also bring thunder along with the showers,
particularly in the afternoon and evening hours.

By early next weekend it appears high pressure builds back into
the area, providing more dry weather to the area.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 711 PM CDT Sat Jun 3 2017

Main forecast concern this evening is SW-NE orientated line of
thunderstorms extending from the Bay of Green Bay to east of
LaCrosse. Storms have already moved SE of AUW and RHI as of
00 UTC. Anticipate storms to pass through the GRB area around
0100 UTC, and ATW around 0130 UTC. Brief period of MVFR CIGS and
VSBYS with wind gusts to 40 kts possible and small hail as the
storms pass through the Fox Valley. Associated cold front expected
to push SE through the area around midnight. Skies will begin to
clear rather quickly and winds will diminish such that some patchy
fog could develop toward daybreak. VFR conditions to prevail for
Sunday morning, however the approach of another cold front and
more potent mid-level trough will bring the next chance of showers
and a few thunderstorms to the region Sunday afternoon. Showers
and scattered storms will most likely impact RHI TAF site first
between about 21 and 23 UTC and then GRB/ATW TAF sites most
likely just after the end of the TAF period. A few of the storms
could bring gusty winds and perhaps some small hail with cigs and
vsbys lowering to MVFR in thunderstorms.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......Kurimski
AVIATION.......ESB
Hazardous weather outlook, Jun 3, 2:41 PM CDT, 4 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
241 PM CDT Sat Jun 3 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
241 PM CDT Sat Jun 3 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Late This Afternoon and Tonight

Severe thunderstorms with large hail and damaging winds are
possible late this afternoon and this evening, primarily between
400 pm and 1000 pm. Although severe storms are possible across
the entire area, the greatest risk will be in north-central and
far northeast Wisconsin.

Initial development is most likely to occur in north-central
Wisconsin, with the storms tracking southeast. Some of these
storms could be severe and produce hail over 1 inch in diameter
and wind gusts over 60 mph. Heavy downpours are also likely with
the storms.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Thunderstorms are possible again Sunday afternoon. Gusty winds and
hail will be possible with these storms. There remains uncertainty
concerning the exact atmospheric conditions that will be across
the area Sunday. Therefore, even though the present forecast is
for storms to remain below severe levels, it is possible the
severe risk may need to be upgraded with later forecasts. Anyone
planning to be outdoors on Sunday should closely monitor later
forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary late this afternoon and this
evening.

LMZ521-522-541>543-041945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
241 PM CDT Sat Jun 3 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Scattered thunderstorms will pose a hazard to boaters. The storms
will produce lightning, gusty winds, and possibly some hail.
Patchy dense fog could develop on Lake Michigan.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There is another chance of thunderstorms on Sunday, which would
again pose a hazard to boaters.

An abrupt wind shift to the northeast is likely to surge down the
lake and bay late Sunday afternoon or Sunday evening. Although the
exact timing is uncertain, it will likely pose a substantial
hazard to small craft when it occurs. Prior to the wind shift,
west winds of 10 to 15 knots are expected. Winds will abruptly
shift to the Northeast and could briefly gust to 30 knots
immediately after the wind shift, before settling back to 10 to 20
knots for the rest of the night. Anyone boating on the lake or bay
late Sunday or Sunday night should closely monitor weather
conditions and forecasts prior to heading out on the water.

Kallas/Kurimski

In the hours before

Local storm report, Jun 3, 6:17 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
617 PM CDT SAT JUN 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             ABBOTSFORD              44.95N 90.32W
06/03/2017  M0.25 INCH       MARATHON           WI   PUBLIC

&&

TIMMU
Local storm report, Jun 3, 6:20 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
620 PM CDT SAT JUN 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     AMBERG                  45.50N 88.00W
06/03/2017  E45 MPH          MARINETTE          WI   LAW ENFORCEMENT

            40 TO 50 MPH WIND GUSTS AT INTERSECTION OF HIGHWAY 141
            AND BARKER RD.

&&

TIMMU
Special weather statement, Jun 3, 6:33 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
633 PM CDT SAT JUN 3 2017

WIZ018>021-030-031-035-036-040015-
Shawano WI-Langlade WI-Northern Oconto County WI-Marathon WI-Wood WI-
Portage WI-Menominee WI-Lincoln WI-
633 PM CDT SAT JUN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD...PORTAGE...
SOUTHEASTERN LINCOLN...MARATHON...NORTHERN MENOMINEE...SOUTHERN
LANGLADE AND WESTERN SHAWANO COUNTIES UNTIL 715 PM CDT...

At 632 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Antigo to 13 miles west of
Mosinee to near Pittsville. Movement was east at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Antigo around 645 PM CDT.
  Mosinee around 655 PM CDT.
  Wisconsin Rapids around 700 PM CDT.
  Weston around 705 PM CDT.
  Neopit around 710 PM CDT.
  Stevens Point, Whiting and Bevent around 715 PM CDT.

Other locations impacted by these storms include North Wood County
Park, Big Eau Pleine County Park, Ackley Wildlife Area, Mattoon,
Moon, Coddington, Blenker, Birnamwood, Fenwood and Ellis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central and northeastern Wisconsin.

LAT...LON 4455 9032 4488 9014 4518 8954 4512 8838
      4480 8921 4434 8946 4444 9032
TIME...MOT...LOC 2332Z 274DEG 30KT 4510 8930 4485 8995 4453 9012

Kurimski
Special weather statement, Jun 3, 6:42 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Green Bay WI
642 PM CDT SAT JUN 3 2017

WIZ011-013-019>021-073-074-040030-
Southern Oconto County WI-Southern Marinette County WI-Langlade WI-
Northern Oconto County WI-Menominee WI-Forest WI-
Northern Marinette County WI-
642 PM CDT SAT JUN 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FOREST...
MARINETTE...MENOMINEE...OCONTO AND CENTRAL LANGLADE COUNTIES UNTIL
730 PM CDT...

At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wausaukee to 12 miles northeast of
Mountain to 8 miles east of Antigo. Movement was east at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Marinette, Antigo, Menominee, Oconto, Pulaski, Gillett, Crivitz,
Pembine, Mountain and Goodman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A severe thunderstorm watch remains in effect until 1000 PM CDT for
north central and northeastern Wisconsin.

LAT...LON 4494 8759 4468 8799 4467 8823 4485 8825
      4486 8874 4494 8874 4494 8898 4503 8898
      4503 8922 4512 8928 4572 8868 4566 8782
      4535 8789 4537 8787 4537 8766 4517 8774
      4509 8759 4511 8760 4518 8743
TIME...MOT...LOC 2341Z 277DEG 35KT 4545 8795 4533 8831 4518 8898

Bersch
Local storm report, Jun 3, 6:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT SAT JUN 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     ANIWA                   45.00N 89.21W
06/03/2017  E50 MPH          SHAWANO            WI   PUBLIC

            50-60 MPH WIND GUSTS

&&

TIMMU
Local storm report, Jun 3, 6:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT SAT JUN 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             CRIVITZ                 45.23N 88.01W
06/03/2017  M0.88 INCH       MARINETTE          WI   CO-OP OBSERVER

            40 MPH GUSTS

&&

TIMMU

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:15 PM CDTSevere Thunderstorm WarningGRBDoor60 min
Jun 3, 7:29 PM CDTSpecial Marine WarningGRB2 hr
Jun 3, 7:44 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca61 min
Jun 3, 8:01 PM CDTSevere Thunderstorm WarningGRBBrown59 min
Jun 3, 8:36 PM CDTSpecial Weather StatementGRBCalumet, Kewaunee, Manitowoc39 min
Jun 3, 9:15 PM CDTSpecial Weather StatementGRBCalumet45 min
Jun 3, 9:35 PM CDTSpecial Marine WarningGRB55 min
Jun 4, 1:20 AM CDTSpecial Weather StatementGRBFlorence55 min
Jun 4, 4:57 AM CDTSmall Craft AdvisoryGRB34 hr
Jun 4, 9:31 AM CDTMarine Dense Fog AdvisoryGRB8 hr
Jun 4, 6:56 PM CDTSpecial Marine WarningGRB64 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.